Authors: Ikodinović, Nebojša
Ognjanović, Zoran 
Rašković, Miodrag 
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: First-order probabilistic logics and their applications
Series/Report no.: Zbornik radova
Volume: 18
Issue: 26
First page: 37
Last page: 78
Related Publication(s): Logic in computer science
Editors: Ghilezan, Silvia 
Issue Date: 2015
Rank: M14
ISBN: 978-86-80593-57-9
URL: http://elib.mi.sanu.ac.rs/files/journals/zr/26/zrn26p37-78.pdf
Abstract: 
The paper offers an overview of the authors’ results on formalization of uncertain reasoning in first-order framework.
Keywords: probability logic | conditional probability | approximate probability | non-standard analysis | strong completeness | decidability | default reasoning
Publisher: Matematički institute SANU

Show full item record

Page view(s)

25
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.